# SDR FDEA200807172947

- Difficulty date: July 17, 2008
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 34,696 hours, 28,265 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610003
- Part serial: 188
- Condition: Malfunctioned
- Location: Brake System
- Part time: 2,724 hours, 1,675 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NORMAL BEFORE T/O CHECK LIST,  PASSING 40 KIAS GOT RED ECAM PARKING BRAKE SET.  ABORTED T/O. PARKING BRAKE HANDLE CHECKED STOWED, BUT MOVED FURTHER DOWN .1250 INCH/- NO DRAGGING BRAKING FELT ON INITIAL ROLL . HOWEVER CLEAR OF RWY BRAKE S 4/7/8 WENT UP TO 330 (NR3 STAYED AT 65) BRAKES 1/2/5/6 UP TO 100.   R & R BRAKE SYS CONTROL UNIT IAW AMM 32-42-72-4.  PREMATURE REMOVAL/INSTALLATION.
